No Cover Image

Journal article 653 views

GROUP BIALGEBRAS AND PERMUTATION BIALGEBRAS

Martin Crossley

Glasgow Mathematical Journal, Pages: 1 - 5

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

Published in: Glasgow Mathematical Journal
ISSN: 0017-0895 1469-509X
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13502
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 1
End Page: 5